Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Computer graphics


Mathematical Technique for Controlling the Gaps in the Cubic Bezier Curves for Two Dimensional

Ali Hassan Hammadie

Engineering and Technology Journal, 2011, Volume 29, Issue 9, Pages 1662-1672

Designs are generated in the Bezier curves at most contains gaps in form that is
drawn up in curve. This state is causing misshaping final form that depended on
curves generating.
In this research applies of suggested method is making Bezier curve generating
don't contains upon gaps and can controlled to eliminate gaps by using added
parameters to control it.
The research applies modified equations by using different shapes in different
cases and brought shapes (curves) don't contain the gaps and smoothing curves' .